# SDR AALA202404118109

- Difficulty date: April 8, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N151UW
- Make and model: Airbus A321-211
- Aircraft serial: 5513
- Aircraft time: 35,029 hours, 14,569 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003001
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT LOCATED AFT RIGHT BY #2 FLIGHT ATTENDANT JUMP SEAT FLASHING AND FOUND TO BE INOPERATIVE. MAINTENANCE REPLACED AFT RIGHT JUMP SEAT FLASHLIGHT AS REQUIRED
